Authors: Ilić Stepić, Angelina 
Title: Adelic uncertainty logic
Journal: Journal of Multiple-Valued Logic and Soft Computing
Volume: 30
Issue: 1
First page: 29
Last page: 78
Issue Date: 2018
Rank: M22
ISSN: 1542-3980
Abstract: 
An adele α is an infinite sequence α = (α∞, α2, . . . , αp, . . . , ), where α∞ ∈ R, αp ∈ Qp, and for all but a finite set Pfin of primes p, αp ∈ Zp. In this article we present two logics to formalize reasoning with adelicvalued function μ, such that for every event A, (μ(A))1 is a real valued probability, while for i ≥ 2 each coordinate (μ(A))i represents a probability in an appropriate field Qp. We describe the corresponding class of models that combine properties of the usual Kripke models and padic probabilities, and give sound and complete infinite axiomatic systems. First logic, denoted by LAZp allows only finite conjunctions and disjunctions which implies some syntactical constrains, but decidability of this logic is proved. On the other hand, the language of the logic Lw1,AZp, admits countable conjunctions and therefore ensures improved expressivity.
Keywords: Adelic probability | Completeness theorem | Uncertainty
Publisher: Old City Publishing

Show full item record

Page view(s)

15
checked on Jan 17, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.